Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 230, NWS Grand Forks, ND

August 9, 2020Cavalier County, Pembina County, Walsh County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 9, 2020, 11:28 AM CDT for Cavalier County, Pembina County, Walsh County, North Dakota. It was in force for 62 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2020, 11:28 AM CDT (16:28 UTC)
Expired
Aug 9, 2020, 12:30 PM CDT
In force
62 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Cavalier County, ND, Pembina County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 131 km from the middle of the area, began a volume at 16:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 11:43 AM CDTHAIL 15 Wnw Osnabrock, NDNICKEL TO QUARTER SIZED HAIL AND VERY HEAVY RAIN.
Aug 9, 11:43 AM CDTHAIL 15 Wnw Osnabrock, NDNICKEL TO QUARTER SIZED HAIL AND VERY HEAVY RAIN.
Aug 9, 11:50 AM CDTTSTM WND DMGMilton, NDA FEW LARGE TREE BRANCHES BROKEN DOWN AROUND TOWN.
Aug 9, 12:05 PM CDTHAIL 1.251 S Mountain, NDA FEW HAIL LARGER THAN QUARTERS. MOST WERE DIME TO NICKEL SIZED.
Aug 9, 12:05 PM CDTHAIL 1.251 S Mountain, NDA FEW HAIL LARGER THAN QUARTERS. MOST WERE DIME TO NICKEL SIZED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 4.5 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2020-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2140 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2020-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2140 J/kg
Mixed-layer CIN
-174 J/kg
Mixed-layer LCL
843 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

074 
WUUS53 KFGF 091628
SVRFGF
NDC019-067-099-091730-
/O.NEW.KFGF.SV.W.0230.200809T1628Z-200809T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
1128 AM CDT Sun Aug 9 2020

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Southeastern Cavalier County in northeastern North Dakota...
  Northwestern Walsh County in northeastern North Dakota...
  Western Pembina County in northeastern North Dakota...

* Until 1230 PM CDT.

* At 1127 AM CDT, a severe thunderstorm was located near Langdon,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Langdon, Cavalier, Hoople, Edinburg, Crystal, Osnabrock and
  Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4841 9756 4853 9832 4855 9832 4854 9842
      4856 9854 4875 9849 4900 9746
TIME...MOT...LOC 1627Z 248DEG 35KT 4868 9836 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

CJ
1 follow-up statement
832 
WWUS53 KFGF 091658
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
1158 AM CDT Sun Aug 9 2020

NDC019-067-099-091730-
/O.CON.KFGF.SV.W.0230.000000T0000Z-200809T1730Z/
Cavalier ND-Walsh ND-Pembina ND-
1158 AM CDT Sun Aug 9 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR SOUTHEASTERN CAVALIER...NORTHWESTERN WALSH AND WESTERN PEMBINA
COUNTIES...

At 1157 AM CDT, a severe thunderstorm was located near Concrete, or
19 miles east of Langdon, moving east at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Cavalier, Hoople, Edinburg, Crystal, Osnabrock, Mountain and Hensel. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4841 9756 4853 9832 4855 9832 4884 9814
      4900 9746
TIME...MOT...LOC 1657Z 248DEG 35KT 4879 9794 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

CJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 10:09 AM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Aug 9, 10:09 AM CDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1009 AM CDT Sun Aug 9 2020

.MESOSCALE DISCUSSION...
Issued at 1008 AM CDT Sun Aug 9 2020

Ongoing storms within northeast ND and northwest MN are expected to
remain mostly sub-severe through mid morning, although anticipating
additional convection to develop towards midday that holds a higher
chance of bringing severe weather mainly in the form of large hail
and gusty winds. Can't rule out a tornado as well.

MCV associated convection within northwest Minnesota near Baudette
is expected to move over the international border by 11 AM. While sub-
severe, there is still a chance for outflow winds to reach 30-40 mph
as well as produce brief small hail. Further west into the central
Red River Valley, small discrete cells exhibiting mini left moving
supercell characteristics including deviant motion to the north-
northeast and similar radar representation. These very small, likely
elevated supercells bring the chance of producing small hail with
perhaps some isolated instances of near severe criteria hail, ie one
inch. This activity may continue into the northern Red River Valley
into late morning. Further west, additional discrete to semi-
discrete cells have been moving eastward through the Devils Lake
basin, again sub-severe although one persistent cell that has cut
east across the basin is exhibiting right moving supercellular
characteristics, this time with deviant motion due east with again
appropriate radar presentation. This cell has the chance of further
intensify if it can become more surface based, although ample cloud
cover upstream within the Red River Valley and aforementioned left
moving supercells may limit this potential due to limited insolation
and cell interactions.

This supercell has produced a flanking outflow boundary to its
southwest extending back through the Devils Lake basin as noted on
visible satellite and to a north-south cold front bisecting central
North Dakota. This boundary and cold front is expected to serve as
foci for additional, more robust convection late morning into the
afternoon as both move into eastern ND. Mean cloud layer winds and
storm motion off the cold front will promote discrete convection
initially with eventual cell interaction given the magnitude of
convergence along the cold front to spark close proximity updrafts.
The weak convergence initiated convection along the OFB may also
promote discrete to semi-discrete nature despite less than favorable
orientation of mean wind/storm motion to boundary orientation.

Moderate to strong wind shear noted by EBWD values of 35-55 kt is
expected to spread into eastern ND and northwest MN as an increasing
wind field aloft associated with the approaching shortwave trough.
Winds are also generally unidirectional, promoting the chance for
splitting storms. This increasing shear will collocate with an area
of moderate to strong instability noted by MLCAPE values already in
place between 2000-3500 J/kg, due to rich boundary layer moisture
composed of upper 60 to lower 70 dew points beneath an H7 EML
composed of mid level lapse rates exceeding 8 C/km per 12 UTC BIS
RAOB.

All of that being said, main threat from severe convection  is
likely to come in the form of large hail, possibly even very large
hail given the aforementioned ingredients of strong shear and
instability along with the likelihood of supercellular dynamics.
Additionally, gusty winds will accompany storms with expected weak
to moderate DCAPE values juxtaposed with convection. While note
entirely expected, a tornado cannot be ruled out given the discrete
nature expected of convection and rich boundary layer moisture,
mostly tied to right turning motions.

&&

.UPDATE...
Issued at 1008 AM CDT Sun Aug 9 2020

With increased cloud cover and precip expected across the
northern half of the CWA through the late forenoon and early
afternoon, have lowered forecast high temps there just a bit. Have
also increased overall POP values along the late afternoon and
evening frontal band in keeping with updated guidance.

UPDATE Issued at 641 AM CDT Sun Aug 9 2020

Adjusted POPs for storms across our southern counties as well as
more storms coming in from the west. CAMs continue to struggle
with the western activity and want to fizzle convection out until
the true front comes in later today. Given how poorly they have
done not sure that will be the case. Lowered highs a bit in some
areas with increased cloud cover from this morning, may have to
come down a bit more but will keep an eye on things.

&&

.SHORT TERM...(Today through Monday)
Issued at 312 AM CDT Sun Aug 9 2020

Convective timing and strength continue to be the main concerns
for the period.

Active pattern with southwesterly flow aloft continues across the
Northern Plains, with one shortwave currently rotating through SD,
while the main upper trough is still over Alberta and
Saskatchewan. The southern shortwave will lift into MN later this
morning, and CAMs have quite a bit of showers and thunderstorms
entering our southern counties. With MU CAPE values in the
2000-3000 J/kg range, some severe is possible even with effective
bulk shear 25 kts at best. Most likely multicell storms with a few
cells pulsing up to severe. The southern thunderstorms will move
eastward out of our area by late morning.

The main upper trough will stay well to our north, but should push
a cold front into our northwestern counties by this afternoon.
Very much will depend on what happens with morning convection, and
CAMs are not catching onto some cells breaking out over western ND
currently, so trust in their solutions is not high. Do think there
will be at least some destabilization early Sunday afternoon as
temps climb into the 80s and dew points in the 70s have already
entered our southern counties. Some thunderstorm development along
the cold front will be possible, and with high CAPE values ahead
of the boundary and decent shear along it, strong to severe storms
will be possible. Most likely in some sort of line extending
across the CWA through the afternoon, with the front pushing it
out of our area by evening.

Clearing skies and drier air moving in behind the front will help
temps tonight drop into the low to mid 50s. Monday will be very
quiet with high pressure over most of the plains, and temps
slightly cooler than average in the upper 70s.

.LONG TERM...(Monday night through Saturday)
Issued at 312 AM CDT Sun Aug 9 2020

Zonal flow sets up early in the workweek with a shortwave ridge
moving across Sask Monday night, keeping the first half of the work
week dry with afternoon highs in the 80s.  Humidity values will be
the driest on Tuesday before weak return flow sets up going into
Wednesday.  An upper level pattern shift will help SW flow aloft set
up going into the latter part of the week as an upper low begins to
wobble over nrn Alberta, bringing a more unsettled pattern to the
area Wed-Sat.  While afternoon highs generally stay in the 80s for
the latter half of the week into the weekend, dewpoints will rise
into the upper 60s to low 70s, bringing a return of humid weather to
the region as PWAT values climb to around 1.25 to 1.50 inches by
week's end.  Can expect isolated to scattered storms through the
Wed-Sun period.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Update at 1008 AM CDT Sun Aug 9 2020

Patchy MVFR to IFR CIGS will steadily rise and lift northeastward
with a warm frontal band. Scattered thunderstorms along that band
will mainly affect areas along and north of the Highway 2
corridor through midday. Along and south of Hwy 2... strong to
severe thunderstorms expected to fire along a cold frontal
boundary in central ND from late forenoon into the early
afternoon... and then track steadily eastward through the
afternoon and early evening. Expect generally VFR conditions
outside of thunderstorms this afternoon. Light southerly winds
will turn from the northwest after cold frontal passage this
afternoon and evening.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.

MESOSCALE...CJ
UPDATE...Gust
SHORT TERM...JR
LONG TERM...Speicher
AVIATION...JR
Hazardous weather outlook, Aug 9, 4:26 AM CDT, 7 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
426 AM CDT Sun Aug 9 2020

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-100930-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
426 AM CDT Sun Aug 9 2020

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Multiple rounds of thunderstorms will be possible today. The first
round will impact during the early morning hours mainly south of
the I-29/Highway 10 corridor. Hail up to 1 inch and wind gusts to
60 mph will be possible. These storms will move eastward out of
the area by mid-day.

Additional thunderstorms will move in from western North Dakota
during the late morning and into the afternoon as a cold front
moves into the region. Depending on how the morning activity plays
out, there is the possibility of hail up to 1 inch, wind gusts to
75 mph, and even a brief tornado spin up as a complex of
thunderstorms moves across the area during the afternoon and
evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Additional thunderstorm chances will be possible during the middle
to later part of the work week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

In the hours before

Local storm report, Aug 9, 10:49 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1049 AM CDT SUN AUG 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     HAIL             5 NE WHITMAN            48.21N 98.04W
08/09/2020  E0.75 INCH       Walsh              ND   PUBLIC

            PEA TO DIME SIZED HAIL.

&&

GGUST
Local storm report, Aug 9, 10:55 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1055 AM CDT SUN AUG 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     HAIL             5 W FORDVILLE           48.22N 97.90W
08/09/2020  E1.00 INCH       Walsh              ND   PUBLIC

&&

GGUST
Local storm report, Aug 9, 10:58 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1058 AM CDT SUN AUG 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     HAIL             8 W FORDVILLE           48.22N 97.97W
08/09/2020  E1.00 INCH       Walsh              ND   PUBLIC

&&

GGUST
Special weather statement, Aug 9, 11:05 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1105 AM CDT Sun Aug 9 2020

MNZ001-007-NDZ016-027-054-091700-
West Polk MN-West Marshall MN-Eastern Walsh County ND-
Western Walsh County ND-Grand Forks ND-
1105 AM CDT Sun Aug 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARSHALL...NORTHWESTERN
POLK...NORTHERN GRAND FORKS AND SOUTHEASTERN WALSH COUNTIES UNTIL
NOON CDT...

At 1104 AM CDT, Doppler radar was tracking a strong thunderstorm over
Inkster, or 19 miles southwest of Grafton, moving east at 25 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Grafton, Minto, Alvarado, Oslo, Fordville, Forest River and Pisek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4807 9687 4813 9784 4824 9794 4854 9704
      4854 9699
TIME...MOT...LOC 1604Z 262DEG 22KT 4815 9758

CJ
Local storm report, Aug 9, 11:11 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1111 AM CDT SUN AUG 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     FUNNEL CLOUD     1 NW PONSFORD           46.98N 95.40W
08/07/2020                   Becker             MN   STORM CHASER

            A PERSISTENT FUNNEL WITH A BRIEF NON-DAMAGING TOUCHDOWN
            WAS NOTED NEAR PINE POINT. VIDEO AND REPORT POSTED VIA
            SOCIAL MEDIA.

&&

GGUST
Special weather statement, Aug 9, 11:24 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1124 AM CDT Sun Aug 9 2020

NDZ007-008-015-016-054-091730-
Pembina ND-Eastern Walsh County ND-Western Walsh County ND-Ramsey ND-
Cavalier ND-
1124 AM CDT Sun Aug 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CAVALIER...
NORTHEASTERN RAMSEY...NORTHWESTERN WALSH AND WESTERN PEMBINA COUNTIES
UNTIL 1230 PM CDT...

At 1123 AM CDT, Doppler radar was tracking a strong thunderstorm near
Loma, or 7 miles south of Langdon, moving east at 40 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Langdon, Cavalier, Walhalla, Neche, Hoople, Crystal and Osnabrock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4855 9748 4839 9876 4881 9850 4900 9782
      4900 9746
TIME...MOT...LOC 1623Z 254DEG 35KT 4866 9842

CJ

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 4:29 AM CDTSpecial Weather StatementFGFRichland61 min
Aug 9, 5:31 AM CDTSpecial Weather StatementFGFRansom59 min
Aug 9, 6:01 AM CDTSevere Thunderstorm WarningFGFBenson, Ramsey59 min
Aug 9, 6:57 AM CDTSpecial Weather StatementFGFBenson, Ramsey48 min
Aug 9, 9:09 AM CDTSpecial Weather StatementFGFGrand Forks66 min
Aug 9, 9:51 AM CDTSpecial Weather StatementFGFWalsh54 min
Aug 9, 10:12 AM CDTSevere Thunderstorm WarningFGFGrand Forks, Nelson, Ramsey, Walsh63 min
Aug 9, 10:24 AM CDTSpecial Weather StatementFGFCavalier, Towner66 min
Aug 9, 11:05 AM CDTSpecial Weather StatementFGFWalsh55 min
Aug 9, 11:24 AM CDTSpecial Weather StatementFGFCavalier, Pembina66 min
Aug 9, 11:42 AM CDTTornado WarningFGFCavalier, Pembina, Walsh36 min
Aug 9, 12:21 PM CDTSevere Thunderstorm WarningFGFCavalier, Pembina, Walsh54 min
Aug 9, 12:27 PM CDTSpecial Weather StatementFGFGrand Forks, Nelson, Walsh63 min
Aug 9, 1:29 PM CDTSpecial Weather StatementFGFGrand Forks61 min
Aug 9, 1:39 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Walsh66 min
Aug 9, 2:10 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Traill65 min
Aug 9, 2:14 PM CDTTornado WarningFGFBarnes, Cass18 min
Aug 9, 2:25 PM CDTTornado WarningFGFCass30 min
Aug 9, 2:36 PM CDTTornado Warning Tornado observedFGFTraill28 min
Aug 9, 2:52 PM CDTSevere Thunderstorm WarningFGFCass, Traill53 min
Aug 9, 3:12 PM CDTSevere Thunderstorm WarningFGFTraill63 min
Aug 9, 3:20 PM CDTSevere Thunderstorm WarningFGFCass22 min
Aug 9, 3:35 PM CDTTornado WarningFGFCass18 min
Aug 9, 3:38 PM CDTSevere Thunderstorm WarningFGFRansom, Sargent25 min
Aug 9, 3:53 PM CDTSevere Thunderstorm WarningFGFCass, Traill48 min
Aug 9, 3:55 PM CDTSevere Thunderstorm WarningFGFSargent28 min
Aug 9, 4:24 PM CDTSpecial Weather StatementFGFSargent36 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.